# SDR SWAA2021100116928

- Difficulty date: September 10, 2021
- Submitted: October 1, 2021
- Operation: Air carrier
- Aircraft: N7751A
- Make and model: Boeing 737-7BD
- Aircraft serial: 36717
- Aircraft time: 43,609 hours, 22,223 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 146A812324
- Condition: Corroded
- Location: Bs 794-847 Rbl27
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AFT CARGO BAY THRESHOLD SUBWEB BS794.3 TO BS847 RBL27 WL159 ; / [01] REMOVED CORROSION FROM ACB SUB THRESHOLD WEB IN AREA OF 5' X 2' X 0.01' DEEP ORIGINAL MATERIAL THICKNESS 0.045' FOUND TO BE OUT OF LIMIT IAW SRM 53-60-15-1A-1 PAR 4.G.(2) FIG 103 D TOOL USED DIAL DEPTH GAUGE ID:ATS1225; S/N:UNKNOWN; [02] VERIFIED CORRECTIVE ACTION 1.; [03] REMOVED ACB SUBTHRESOLD WEB FROM BS794-BS847 RBL26 IAW SRM 51-40-02; [04] LOCATED AND DRILLED NEW ACB SUBTHRESOLD WEB PN#146A8123U25; PO#829359 FROM BS794-BS847 RBL26 IAW SRM 51-40-05 AND IAW DWG#146A8120.; [05] VERIFIED THE LOCATE AND DRILL OF THE AFT CARGO DOOR SUBTHRESHOLD SRM 51-40-05 AND IAW DWG#146A8120; [06] OK TO INSTALL ACB SUBTHRESHOLD WEB; [07] VERIFIED READY FOR INSTALLATION.  OK TO INSTALL.; [08] INSTALLED ACB SUBTHRESOLD WEB IAW SRM 51-40-02 AND IAW DWG#146A8120; [09] VERIFIED THE INSTALLATION OF THE AFT CARGO DOOR SUB THRESHOLD PER SRM 51-40-02 AND IAW DWG#146A8120; [10] WORKSCOPE COMPLETE
